Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

Has multiple myloma, abdominal pain, lower back pain, painful urination. Why?

hi, my 74 year old grandmother has multiple myloma. currently she is in severe pain, that started in her abdomen, then went to her lower back, she has two dark squares in the middle of her back, they are not raised, and are a little itchy, she said she has painful urination , she recently had loose stools that she thinks is related to prune juice, do you have any suggestions of what this could be? urinary tract infection perhaps?
Asked On : Thu, 21 Mar 2013
Answers:  1 Views:  31
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Jun 2015
Hello dear,

The symptoms such as painful urination suggest that your grandmother might be having Urinary tract infection.

The treatment involves:
1. Drinking lots of water (it dilutes the urine & reduces the burning sensation)
2. Antibiotics depending on culture & sensitivity reports.
3. If there is associated fever, then paracetamol 500 mg three times in a day can be added.

So, kindly consult your physician and get a proper clinical examination done.
Investigations like complete blood count, Ultrasound scan of abdomen & pelvis and urine microscopy & culture will be helpful.
One more thing...make sure she avoids acidic foods, carbonated drinks...& maintain good hygiene.

There is no need to worry...she will be alright after taking the course of antibiotics.
Wishing her a speedy recovery.
Thanks & take care.
Answered: Sat, 20 Jul 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor